Posted 7/26/2012 9:21 AM (GMT -6)
First, never just not take your medications. Most likely, that is what is giving you headaches. Plus, why did your doc give you both Xanax and Klonopin? They are in the same classification of drugs (Benzos) and taking both at the same time is pretty rare (as far as I know - I am not a dr - but I have taken both drugs in the past). I personally hate Klonopin. It is an old school drug, and yes it helps with anxiety and panic, but it is highly addictive when taken for extended periods. I just got off of it after being on it for 5 years. When you stop a drug cold turkey like that, it can give you headache, tremors, dizziness, irritability and seizures, just to name a few. You *have* to taper off of Klonopin, and that takes months.
I do wish I could tell you about Hoshimoto's, I have no clue what is wrong with me, and I am not familiar to which thyroid condition is which. For the past several months,I have been researching the different illnesses that doctors have suggested. Among them are (including things that sidetracked that have not been suggested) Hypothyroidism, MS, Lyme Disease, Fibromyalgia, Lupus (several different types), Migraines associated with chronic sinusitis, and RA (to a small extent). I mention these because in my searching, it seems that almost all of these are considered "The Great Imitator" because they mimic symptoms of other conditions. MS, Lupus, and Fibromyalgia all are typically diagnosed when all other possible diagnoses have been eliminated. Lyme behaves a lot like them too, but a blood test will tell you if you have that or not. I could tell you the difference with MS and HE, but as I said earlier, I am only starting to look at thyroid conditions.